New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lazy Lady
Regular Member


Date Joined Sep 2006
Total Posts : 26
   Posted 10/13/2006 8:22 PM (GMT -6)   
Hello again. I've got yet another stool problem. I'm unsure if its dietary or not though... First off, I have no pain whatsoever. No other weird symptoms either... just pale stools. I've been eating alot of soups though. Could this contribute to the color? Also, I just stopped taking Penicillin about a week ago. Might this contribute to it too?

7Lil
Veteran Member


Date Joined Apr 2005
Total Posts : 3269
   Posted 10/15/2006 11:48 AM (GMT -6)   
Hi Lazy Lady,
Yes, your pale stool is probably due to the antibiotic since you're not having any other symptoms such as pain. If it continues after a couple weeks you should check with your doc. Stool is dark because it is the bile used to break down our foods. If it is light in color it means your liver, gallbladder and/or pancreas isn't working properly.
Please check with your doc if this continues.
Co-Moderator for the IBS Forum
 
Please donate to help HealingWell continue to help us..... www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, July 20, 2017 4:43 PM (GMT -6)
There are a total of 2,843,208 posts in 312,001 threads.
View Active Threads


Who's Online
This forum has 153883 registered members. Please welcome our newest member, gkm.
446 Guest(s), 17 Registered Member(s) are currently online.  Details
PeteZa, dbrookenz, erbob, mattamx, yk, Purrrsiankitty, dacarte3, BeatingThisBeast, simplyfrustrated, Sherrine, FlowersGal, jeanneac, Diamond20_UK, Poppie, xy123, gkm, Myself 09


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer